# SDR P5CA0200667

- Difficulty date: March 18, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- Aircraft time: 86,010 hours, 21,447 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Panel
- Part number: NONE
- Part serial: NONE
- Condition: Delaminated
- Location: Rh Mlg Wing Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON RH MLG WING DOOR INBRD PANEL #723.  DELAMINATED DOUBLER REPLACED REF SRM 51-40-05
